# SDR SWAA2024101440850

- Difficulty date: September 23, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 45,192 hours, 27,687 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 242BF TOP SURFACE IS DELAMINATED.<[01] CABIN FLOOR PANEL 242BF WAS REPLACED BY FABRICATION IAW SRM 53-00-50-2R-0 AND DRAWING 144A5810 SHEET 122.;[02] JOB COMPLETE.
